# SDR USAAD96067

- Difficulty date: May 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48116
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Switch
- Part number: BAN70241
- Condition: Failed
- Location: Lt Mlg Ww
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

LGA/RDU - FLT 1507 - ON APPROACH, FLAPS WOULD NOT GO TO 25 DEGREES WITHOUT HORN SOUNDING.  GEAR WAS DOWN.  REPLACED FLAP SWITCH S1-85.  ALSO, REPLACED DISCONNECT P1-227.  (X)
